MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM
Model Number 02.18.IF5.08.LM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 february 2020: lot 168018: (b)(4) items manufactured and released on 24-jan-2017.Expiration date: 2021-12-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert 1 month after primary.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9780238
Report Number3005180920-2020-00112
Device Sequence Number16806879
Product Code HSX
UDI-Device Identifier07630030896217
UDI-Public07630030896217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model Number02.18.IF5.08.LM
Device Catalogue Number02.18.IF5.08.LM
Device Lot Number168018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR